International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 156

Research Paper | Mathematics | Kenya | Volume 8 Issue 8, August 2019


Hybrid Hopscotch Method for Solving Two Dimensional System of Burgers? Equation

Simeon Kiprono Maritim, John Kimutai Rotich


Abstract: Hybrid finite schemes for solving Burgers equations are developed. Hybrid Hopscotch-Crank-Nicholson-Du Fort and Frankel-Lax Fredrich Scheme (HP-CN-DF-LF) proved to be the most accurate when compared with Hybrid Hopscotch-Crank Nicholson-Du Fort and Frankel (HP-CN-DF) and Hybrid Hopscotch-Crank Nicholson-Lax Fredrich (HP-CN-LF). The developed methods produced results that proved to be stable, consistent and thus convergent.


Keywords: Hybrid Hopscotch, Burgers’ equation


Edition: Volume 8 Issue 8, August 2019,


Pages: 492 - 497


How to Cite this Article?

Simeon Kiprono Maritim, John Kimutai Rotich, "Hybrid Hopscotch Method for Solving Two Dimensional System of Burgers? Equation", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=ART2020186, Volume 8 Issue 8, August 2019, 492 - 497

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Hybrid'

Downloads: 111

Research Paper, Mathematics, Indonesia, Volume 2 Issue 2, February 2013

Pages: 159 - 162

Hybrid ARIMA-ANFIS for Rainfall Prediction in Indonesia

Ria Faulina, Suhartono

Share this Article

Downloads: 114

Research Paper, Mathematics, Afghanistan, Volume 8 Issue 10, October 2019

Pages: 1412 - 1421

Comparison of Result Analysis in Weibull Distribution Based on Increasing Right Type Censorship and Hybrid Censorship

Sayed Hazrat Sadat

Share this Article

Similar Articles with Keyword 'Burgers'

Downloads: 102

Research Paper, Mathematics, Iraq, Volume 6 Issue 6, June 2017

Pages: 801 - 805

Precise Solutions of a Viscoelastic Fluid Flow in an Annular Pipe under an Impulsive Pressure with the Fractional Generalized Burgers Model

Hanan F. Qasim, Ghada H. Ibraheem

Share this Article

Downloads: 138

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 244 - 246

Painleve Analysis, Backlund and Cole-Hopf Transformations of the (2+1) and (3+1)-dimensional Burgers Equations

T. Shanmuga Priya, B. Mayil Vaganan

Share this Article

Similar Articles with Keyword 'equation'

Downloads: 146 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article
Top